# SDR TRBA2010119

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,551 hours, 31,489 cycles
- Engine: Pwa PW127
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1653
- Part serial: UV041
- Condition: Worn
- Location: Mlg
- Part time: 16,607 hours, 18,018 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY.  PEDALS CAN BE PRESSED ALL THE WAY TO THE STOPS.  R & R NR 2 AND 4 BRAKE ASSY IAW JIC 32-42-55-RAI-10000-005.
